# SDR USAAD96088

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: A/C System
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 1148 - PIT-BGM - ON CLIMB, EXTREME VIBRATION CAME FROM TAIL.  RETURNED TO FIELD.  FOUND AIR CONDITIONING DUCT BLOWN OFF THE COOLING AIR TURBINE.  REATTACHED DUCT.  (M)
